# SDR CA001020015

- Difficulty date: September 21, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,121 hours
- Engine: Lyc TIO540A2B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0613160
- Condition: Cut
- Location: Tire
- Part time: 1,059 hours, 35 cycles
- Component: Nose Wheel, Parkerhanfin, 401402800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  DETECTED FIRST CUT AT REMOVAL OF TOW-BAR.  DETECTED TWO MORE CUTS .50 INCH SPACED APPROX 10 INCHES FROM EACH OTHER, WHEN INSPECTING TIRE AFTER REMOVAL.  IT WAS REPORTED THAT AIRCRAFT WAS LANDED ONCE WITH PILOT APPLYING BRAKES BEFORE NOSE GEAR TOUCHED GROUND.  INSPECTED, NO SIGNS OF HARD LANDING.  HOWEVER, DAMAGE MAY HAVE BEEN DONE WHEN APPROACHING AIRCRAFT WITH TOW-BAR OR AT HANGAR ENTRANCE,  DOOR SILL HAVING HUMPER-GUIDES.  NOTE:  HANGAR DOORS BEING MODIFIED AND TRAINING GIVEN TO PERSONNEL ON HOOKING TOW BAR.  (X)
